# SDR DALA2021111807124

- Difficulty date: November 18, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,661 hours, 10,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 32AB EMER SEAT ESCAPE PATH LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED LIGHT ASSY. (8352974)
